# SDR C2XA07ON027

- Difficulty date: November 7, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 13,304 hours, 10,323 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Part number: 14569685901
- Condition: Damaged
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 115 - BOI TO ONT - FLIGHT CREW REPORTED RIGHT WING FUEL LEAK DURING PRE-FLIGHT WALK AROUND.  MX SENT A MECHANIC TO BOI WITH PART TO BE CHANGED AND REPOSITION AIRCRAFT TO ONT.  MX REMOVED AND REPLACED O-RING AND GASKET FROM WING FUEL PANEL, OPERATIONALLY CHECKED GOOD AND LEAK CHECKED GOOD A/C WAS RETURNED FOR SERVICE IN AIRWORTHY CONDITIONS.
